


default search action
"Numerical solutions of fractional Riccati type differential equations by ..."
Suayip Yüzbasi (2013)
- Suayip Yüzbasi:
Numerical solutions of fractional Riccati type differential equations by means of the Bernstein polynomials. Appl. Math. Comput. 219(11): 6328-6343 (2013)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.